| Model Number |
4100700000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 5 events were reported for this quarter.Product return status: 4 devices were received.1 device investigation type has not yet been determined.Additional information: 5 devices were not labeled for single-use.5 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 5 malfunction events in which the device had a component detach.3 events had no patient involvement; no patient impact.2 events had patient involvement; no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 5 previously reported events are included in this follow-up record.Product return status 4 devices were received.1 device was not available for evaluation.